# SDR EVCA20191029001

- Difficulty date: October 29, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N24AE
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- Aircraft time: 28,223 hours, 8,639 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040014107
- Part serial: MA070297
- Condition: Corroded
- Location: Main Rotor
- Part time: 12,285 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12 MONTH MAST INSPECTION, CORROSION WAS VISUALLY IDENTIFIED ON THE INSIDE SURFACE OF THE MAST.
